Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Altair66

My accutane log

Recommended Posts

Hello all, im new here but ive been on this website many times and after going through 3-4 years of many different regimens with my doctor i am starting accutane tommorow.

Just a little history before i start

I've been on doxycycline, and minocycline over the past 3 years... the most i can say about these prescription drugs is that they usually stopped cystic acne for the time i was on them. When i as finished, the acne came back, but this time with a veangance. During these times i was on tazorac differen, benzaclin, duac. I tried many over the counter products, neutrogena salicyc acid, cetaphil facial cleanser, and even something called perricone natural solution. Perricone actually worked the best, for a very small period of time. My acne ALMOST dissapeared.

NOW.... i started having epileptic seizures last year and it effected my grades. I am now on keppra for epilepsy...

I stopped all medications in preparation for something better, which is now accutane... for the last year cystic acne has completely ruined my social life, i havent been to any parties in 8 months , ive been to sporting events such as ranger games but usely try to hide my face

I'm 16 and about to turn 17 in about a month

this is me 1 day before :(

when i get more pictures i will try to post again

post-124438-1268275297_thumb.jpg

post-124438-1268275313_thumb.jpg

post-124438-1268275349_thumb.jpg

post-124438-1268275297_thumb.jpg

post-124438-1268275313_thumb.jpg

post-124438-1268275349_thumb.jpg

Share this post


Link to post
Share on other sites

pictures tommorow, right now my entire face is clear, a miracle?? not even joking, my cameras dead right now ill have to get batteries tommorow and right now im on day 4 :D

Share this post


Link to post
Share on other sites

1 month exactly! (I think):

Srry for the hold up, my cameras literally all decided to stop working.. :(

MORE PICTURES... and i bring good news... It literally looks like my acne has been going down my face. my forehead is somewhatt clear, other than some red marks from cysts. My skin is extremely warm and it feels as my skin is being rubbed with a cheese grater all day!! sounds fun huh, oh wait that isnt good news. lol I am now on 80 milligrams a day (40 X 2). 172 pounds.

On a good note, EVERY SINGLE BLACKHEAD HAS DISSAPEARED FROM MY ENTIRE FACE. there are none on my nose, which usually were all filled.

From the last time i posted till now i have many questions for you accutane users out there. My skin near the jawline and the sides of my lips and chin are cracking, and peeling very very badly

What can i do for thise, or what should i do. Should i clean more times daily ( in effect making my skin more dry ) or should i moisturize more times daily. Only reason i havent moisturized more is because i wasnt sure if the peeling was the effect of the accutane working to get rid of the acne. Any help would be appreciated

post-124438-1271111007_thumb.jpg

post-124438-1271111067_thumb.jpg

post-124438-1271111007_thumb.jpg

post-124438-1271111067_thumb.jpg

Share this post


Link to post
Share on other sites

ok i am unfortunately having real problems, while on accutane now i am breaking out with 4-5 cyts a day.... It is almost halfway through my second month. My skin overall is looking good but i still keep breaking out with both cysts and major inflamed whiteheads... I dont know what i am doing wrong

Share this post


Link to post
Share on other sites
ok i am unfortunately having real problems, while on accutane now i am breaking out with 4-5 cyts a day.... It is almost halfway through my second month. My skin overall is looking good but i still keep breaking out with both cysts and major inflamed whiteheads... I dont know what i am doing wrong

Your doing nothing wrong bro. Thats the course that accutane takes with some people. Everyone reacts differently, some breakout bad up to 5 months.

Share this post


Link to post
Share on other sites

so what im trying to really learn is whether or not my skin breaking out with 5-6 cysts a day on each side of my face is normal in the 2 and a half month period. Anyone else have any input?

Share this post


Link to post
Share on other sites

my derm said you'll still get pimples on accutane, but they'll go away faster.

if you're that concerned, call & talk to your dermatologist for some reassurance. that's what they're there for. =)

Edited by cherrycherryboomboom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×